# SDR 2007UALA04803

- Difficulty date: November 24, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 59,003 hours, 22,440 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT, OUTSIDE BY DOOR 1L.    FOUND BURNED OUT LAMP.  REPLACED LIGHT BULB/SECURED COEVER.  OPS CHECKED NORMAL.
